RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2015, Issue 5, Pages 100–120 (Mi at14235)  

This article is cited in 1 scientific paper (total in 1 paper)

Topical issue

On sequential hypotheses testing via convex optimization

A. B. Juditskya, A. S. Nemirovskib

a LJK, Universite Grenoble Alpes, Grenoble, France
b Georgia Institute of Technology, Atlanta, USA

Abstract: We propose a new approach to sequential testing which is an adaptive (on-line) extension of the (off-line) framework developed in [1]. It relies upon testing of pairs of hypotheses in the case where each hypothesis states that the vector of parameters underlying the distribution of observations belongs to a convex set. The nearly optimal under appropriate conditions test is yielded by a solution to an efficiently solvable convex optimization problem. The proposed methodology can be seen as a computationally friendly reformulation of the classical sequential testing.

Full text: PDF file (340 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2015, 76:5, 809–825

Bibliographic databases:

Presented by the member of Editorial Board: П. С. Щербаков

Received: 01.12.2014

Citation: A. B. Juditsky, A. S. Nemirovski, “On sequential hypotheses testing via convex optimization”, Avtomat. i Telemekh., 2015, no. 5, 100–120; Autom. Remote Control, 76:5 (2015), 809–825

Citation in format AMSBIB
\Bibitem{YudNem15}
\by A.~B.~Juditsky, A.~S.~Nemirovski
\paper On sequential hypotheses testing via convex optimization
\jour Avtomat. i Telemekh.
\yr 2015
\issue 5
\pages 100--120
\mathnet{http://mi.mathnet.ru/at14235}
\elib{https://elibrary.ru/item.asp?id=23491905}
\transl
\jour Autom. Remote Control
\yr 2015
\vol 76
\issue 5
\pages 809--825
\crossref{https://doi.org/10.1134/S0005117915050070}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354190700007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928978232}


Linking options:
  • http://mi.mathnet.ru/eng/at14235
  • http://mi.mathnet.ru/eng/at/y2015/i5/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. Cao, A. Nemirovski, Ya. Xie, V. Guigues, A. Juditsky, “Change detection via affine and quadratic detectors”, Electron. J. Stat., 12:1 (2018), 1–57  crossref  mathscinet  zmath  isi  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:199
    Full text:33
    References:19
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020